Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014 (2014), Article ID 839731, 8 pages
http://dx.doi.org/10.1155/2014/839731
Research Article

A Nonparametric Operational Risk Modeling Approach Based on Cornish-Fisher Expansion

1Institution of Policy and Management, Chinese Academy of Sciences, Beijing 100190, China
2University of Chinese Academy of Sciences, Beijing 100190, China
3Business School, University of Hull, Hull Hu6 7RX, UK
4School of Business Administration, Shandong University of Finance and Economics, Jinan, Shandong 250014, China
5Industrial Bank CO., Ltd., Fuzhou, Fujian 350003, China

Received 7 February 2014; Accepted 11 March 2014; Published 31 March 2014

Academic Editor: Fenghua Wen

Copyright © 2014 Xiaoqian Zhu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoqian Zhu, Jianping Li, Jianming Chen, et al., “A Nonparametric Operational Risk Modeling Approach Based on Cornish-Fisher Expansion,” Discrete Dynamics in Nature and Society, vol. 2014, Article ID 839731, 8 pages, 2014. doi:10.1155/2014/839731